Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Alex Young    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Brown, HE; Young, A; Lega, J; Andreadis, TG; Schurich, J; Comrie, A, Projection of Climate Change Influences on U.S. West Nile Virus Vectors, Earth Interactions, vol. 19 no. 18 (December, 2015), pp. 1-18, American Meteorological Society [doi]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320